# SDR PNSA2014011504

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N662PA
- Make and model: Saab SF340A
- Aircraft serial: 109
- Aircraft time: 44,185 hours
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Tail Pipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT TAIL PIPE HOT LIGHT ON DURING TAXI.  CHECKED CONNECTOR AND CYCLED CIRCUIT BREAKER.  PERFORMED RT ENGINE NACELLE FIRE DETECTION TEST PROCEDURE 1 OPS CHECKED GOOD.
